# SDR UALA2013020100599

- Difficulty date: January 31, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 46,169 hours, 33,308 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG OTBD SUPPORT FITTING IS CRACKED AT NR 2 HOLE.  CRACK WITHIN LIMITS OF JC (I8593) FIG 2 SHEET 1.  REPLACED PER MM 57- 55-99.
